# SDR DALA2025102307759

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 79,199 hours, 32,109 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: S256A4043
- Part serial: 15491
- Condition: Inoperative
- Location: Te Flaps
- Part time: 28,817 hours, 19,297 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3715 -FCNT/DE- DECLARED EMERGENCY DUE TO TE FLAP ASYMMETRY. TE FLAPS DID NOT EXTEND FROM UP POSITION. CORRECTIVE ACTION: FSEU BITE FAULT CODE 27-53255 (FLAP 6 SKEW). REPLACED SKEW SENSOR. OPS CHECK GOOD.
